Alert archive / Florida / Gale Warnings in 2016
Gale Warning 6, NWS Melbourne, FL
NWS Melbourne, FL issued this gale warning at Sep 13, 2016, 2:32 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2016, 2:32 PM EDT (18:32 UTC)
- Expired
- Sep 13, 2016, 10:33 PM EDT
- In force
- 8 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
420 WHUS72 KMLB 131832 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 232 PM EDT TUE SEP 13 2016 AMZ550-570-141000- /O.UPG.KMLB.SC.Y.0030.000000T0000Z-160914T0000Z/ /O.NEW.KMLB.GL.W.0006.160913T1832Z-160914T0300Z/ /O.NEW.KMLB.SC.Y.0031.160914T0300Z-160914T1000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 232 PM EDT TUE SEP 13 2016 ...GALE WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT WEDNESDAY. * WINDS...SOUTHEAST TO SOUTH WINDS INCREASING UP TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-572-140600- /O.EXT.KMLB.SC.Y.0030.000000T0000Z-160914T0600Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 232 PM EDT TUE SEP 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WINDS...SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
2 follow-up statements
123 WHUS72 KMLB 132020 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 420 PM EDT TUE SEP 13 2016 AMZ550-570-140600- /O.CON.KMLB.GL.W.0006.000000T0000Z-160914T0300Z/ /O.CON.KMLB.SC.Y.0031.160914T0300Z-160914T1000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 420 PM EDT TUE SEP 13 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT WEDNESDAY... * WINDS...SOUTHEAST TO SOUTH WINDS INCREASING UP TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-572-140600- /O.CON.KMLB.SC.Y.0030.000000T0000Z-160914T0600Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 420 PM EDT TUE SEP 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WINDS...SOUTH TO SOUTHEAST WINDS 20 TO 25 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
206 WHUS72 KMLB 140233 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1033 PM EDT TUE SEP 13 2016 AMZ550-570-141000- /O.CAN.KMLB.GL.W.0006.000000T0000Z-160914T0300Z/ /O.EXT.KMLB.SC.Y.0031.160914T0233Z-160914T1000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 1033 PM EDT TUE SEP 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE GALE WARNING. * WINDS...SOUTHEAST TO SOUTH WINDS 20 TO 25 KNOTS. * WAVES/SEAS...SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-572-140800- /O.EXT.KMLB.SC.Y.0030.000000T0000Z-160914T0800Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 1033 PM EDT TUE SEP 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY... * WINDS...SOUTH TO SOUTHEAST WINDS AROUND 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Sep 13, 11:30 AM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Sep 13, 11:30 AM EDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1130 AM EDT TUE SEP 13 2016
.DISCUSSION...
...Weak tropical low to bring heavy rainfall in numerous showers and
squalls with isolated storms...
.Update...Sustained winds the last few hours support wind advisory
conditions along the Volusia county coast and beaches north of the low center.
Winds have been increased with sustained winds 20-25 mph with gusts
to around 35 mph along the coast, stronger to 40-45 mph with onshore
moving showers and storms. Grid/ZFP/NPW updates sent.
.Previous Update...Surface low pressure lifting slowly northward this
morning currently approaching Titusville. Short range model
forecasts had a more northwest motion through the day and have
updated wind grids to take account the current wind observations and
radar trends with respect to the low center which will track closer
to the east coast as it makes it way northward this afternoon. This
will keep heavy rainfall risk continuing from northern Brevard into
Volusia county close to the low center and then expect a SSW/SW
oriented band of convection to form from srn Brevard/srn Osceola
back SSW/SW toward the Treasure coast and Lake Okeechobee into the
afternoon with daytime heating. Highs will be held down mainly in
the mid 80s with prevalent cloud cover and high precip coverage.
.Previous Update...Early morning updates to increase winds from
northern Brevard to Volusia county along the coast with breezy
conditions through the day. Also, the small craft advisory was
expanded to the Brevard/Volusia near shore waters with seas to 7
feet at Buoy 41113 4 nautical miles northeast of the entrance to
Port Canaveral. Seas were increased to 6 to 8 feet offshore. Minimum
pressure recorded at Melbourne airport was 29.84 inches at 537 am
this morning with low pressure passage near Melbourne.
Previous Discussion...
Today/tonight...Radar derived low level circulation center of
tropical disturbance moved ashore near KVRB around 07Z. Short range
and mesoscale models consistent with general trend of low crossing
central and north-central peninsula today and reaching vicinity of
northeast Gulf this evening or early Wednesday. Regardless of exact
trajectory, strong moisture convergence and synoptic scale ascent
will impact CWA today into tonight east of inverted trough axis.
Areas of rain with embedded bands of heavy showers and isolated
lightning storms will move onshore from the Atlantic, with
categorical POPs areawide today and this evening, then diminishing
coverage late at night, especially inland. Periods of heavy rain
expected across much of CWA, however greatest accumulations most
likely near the coast as repeated rains occur and some training
cells possible. Average precip totals by sunrise Wednesday 2-3
inches along the coast with isolated higher amounts of 4-5 inches
possible, and 1-2 inches inland. Given antecedent soil moisture
conditions, it should take 3.5/4.5/5.0 inches of rain over 1/3/6
hours respectively for more than minor flooding, so do not intent to
issue flood watch at this time. USAF wind profiler at Cape Canaveral
currently measuring 25+ kt within/above boundary layer, vertical
mixing within heavy showers will produce gusts 25-30 knots. Max
temps near or a few degrees below climo today given extensive clouds
and precipitation. Mins several degrees above climo tonight along
the coast.
Wednesday-Friday...What remains of the weak low will be near or just
north of Apalachee bay early Wednesday morning, then dampen out as
it moves NW-NNW by Wed evening. Atlantic high pressure ridge will
reassert its influence in the wake of the low, while residual high
PWAT air, especially across the northern CWA, keeps rain chances
above normal through the period. Given the moisture profile and
weakening steering flow, locally heavy rainfall amounts appear quite
likely each afternoon/early evening. Temps remain near climo...
mainly upper 80s for maxes and mid-upper 70s for mins.
Saturday-Tuesday...Diurnal convective pattern will return closer to
climatological norm as the deep layer mean Atlantic ridge remains
north of Florida. Slight drying indicated as the low level flow
backs slightly from ESE to E, with patten favoring the interior and
western peninsula for highest rain chances. Temps look to be fairly
close to normal.
&&
.AVIATION...Increasing coverage of showers and isolated storms
becoming numerous, then lessening during the evening. Have included
prevailing MVFR CIGS/VSBY generally sunrise til sunset for all TAF
sites, with VCSH for earlier/later periods. Gusts to 25-30 knots
possible in heavy showers, especially for coastal sites.
&&
.MARINE...Today/tonight...E/SE surge up to 20 knots nearshore and 20-
25 knots offshore will lessen some from south to north during the
afternoon, reaching 10-15 kt tonight. Seas up to 6 to 8 feet across
the nrn waters into the afternoon hours. Winds expected to decrease
below SCA levels across the nrn waters Tonight as low pressure moves
N/NW further away from the area.
Wednesday-Saturday...Local pressure gradient, briefly tightened by
the passage of the tropical low, will slacken a bit as Atlantic high
pressure rebuilds well to the NE of FL. Wind/seas will average 10-
15KT and 3-4FT through mid-late week. Lingering high coverage of
marine showers/storms Wednesday will gradually decrease into this
weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 84 75 88 75 / 90 70 70 40
MCO 86 73 89 75 / 90 50 70 40
MLB 86 75 88 76 / 90 60 60 40
VRB 86 75 88 76 / 80 50 50 30
LEE 87 75 89 76 / 90 50 70 40
SFB 87 74 89 75 / 90 70 70 40
ORL 86 74 89 76 / 90 50 70 40
FPR 86 74 88 75 / 80 50 50 30
&&
.MLB Watches/Warnings/Advisories...
FL...Wind Advisory until 4 PM EDT this afternoon for Coastal Volusia
County.
AM...Small Craft Advisory until 8 PM EDT this evening for Flagler
Beach to Volusia-Brevard County Line 0-20 nm-Flagler Beach
to Volusia-Brevard County Line 20-60 nm-Volusia-Brevard
County Line to Sebastian Inlet 0-20 nm-Volusia-Brevard
County Line to Sebastian Inlet 20-60 nm.
&&
Volkmer/Weitlich/GlittoHazardous weather outlook, Sep 13, 11:19 AM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1119 AM EDT TUE SEP 13 2016 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-140000- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1119 AM EDT TUE SEP 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... DEEP MOISTURE ASSOCIATED WITH A WEAK TROPICAL LOW MOVING NORTHWEST ACROSS NORTH CENTRAL FLORIDA THIS AFTERNOON WILL RESULT IN NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPING ACROSS THE REGION. ISOLATED STRONGER SHOWERS AND STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG WIND GUSTS UP TO 40 TO 50 MPH AND WHILE THREAT WILL REMAIN LOW...AN ISOLATED TORNADO THREAT WILL EXIST WITH ONSHORE MOVING SQUALLS MAINLY ACROSS VOLUSIA COUNTY. WHILE THE FREQUENCY OF CLOUD TO GROUND LIGHTNING IS EXPECTED TO BE LOW TODAY...SUCH STRIKES OFTEN CATCH PEOPLE OFF GUARD. IF YOU HEAR THUNDER...MOVE QUICKLY TO A SAFE LOCATION INDOORS AND REMEMBER THAT EVERY LIGHTNING STRIKE IS POTENTIALLY DEADLY. .FLOOD IMPACT... BANDS OF RAIN WITH EMBEDDED HEAVY SHOWERS AND ISOLATED THUNDERSTORMS WILL SPREAD ONSHORE FROM THE ATLANTIC THROUGHOUT THE DAY AND INTO THE EVENING. MOST AREAS WILL EXPERIENCE SEVERAL PERIODS OF RAIN. AVERAGE RAINFALL TOTALS BY SUNRISE WEDNESDAY ARE EXPECTED TO REACH 2 TO 3 INCHES NEAR THE COAST...WITH ISOLATED TOTALS OF 4 TO 5 INCHES POSSIBLE MAINLY ACROSS BREVARD AND VOLUSIA COUNTIES. TEMPORARY MINOR FLOODING OF ROADWAYS AND POOR DRAINAGE AREAS MAY OCCUR. FARTHER INLAND...RAINFALL TOTALS OF ONE TO TWO INCHES ARE MOST LIKELY...BUT WITH A FEW SPOTS POSSIBLY RECEIVING HIGHER ACCUMULATIONS. NEVER CHANCE DRIVING THROUGH WATER OF AN UNKNOWN DEPTH...SEEK AN ALTERNATE ROUTE. .HIGH WIND IMPACT... EASTERLY WINDS UP TO 20 TO 25 MPH WITH GUSTS TO 35 MPH WILL OCCUR ALONG THE COAST OF VOLUSIA COUNTY THROUGH THIS AFTERNOON...WHICH CAN BLOW LIGHTWEIGHT OBJECTS AROUND AND LEAD TO HAZARDOUS BOATING CONDITIONS IN THE INTRACOASTAL WATERS AND INLAND LAKES. A WIND ADVISORY IS IN EFFECT FOR THIS AREA. .RIP CURRENT IMPACT... ONSHORE WINDS COMBINED WITH A LINGERING SMALL SWELL WILL RESULT IN ROUGH SURF AND A MODERATE RISK OF RIP CURRENTS TODAY. .MARINE THUNDERSTORM GUST IMPACT... WIND GUSTS IN EXCESS OF 34 KNOTS WILL BE POSSIBLE IN ISOLATED STRONGER SHOWERS AND SQUALLS...ESPECIALLY THOSE THAT MOVE ONSHORE FROM THE CAPE NORTHWARD TODAY. ELSEWHERE GUSTS TO 25 KNOTS WILL LIKELY ACCOMPANY MANY OF THE HEAVY SHOWERS INTO THIS AFTERNOON. THE HIGHEST FREQUENCY AND STRONGEST GUSTS WILL OCCUR NEAR THE COAST AND OVER THE ATLANTIC...HOWEVER GUSTY WINDS WITHIN SHOWERS WILL ALSO SPREAD ACROSS INLAND LAKES. .WATERSPOUT IMPACT... ISOLATED WATERSPOUTS ARE POSSIBLE IN RAIN BANDS MOVING NORTHWARD OVER THE ATLANTIC WATERS THIS AFTERNOON. .WIND AND SEA IMPACT... SOUTHEAST WINDS UP TO 20 TO 25 KNOTS WILL OCCUR OVER THE COASTAL WATERS NORTH OF SEBASTIAN INLET TODAY...WITH WINDS OF 15 TO 20 KNOTS FARTHER SOUTH. THESE WINDS WILL DRIVE SEAS OF 6 TO 8 FEET. WINDS AND SEAS WILL LESSEN SOMEWHAT TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LINGERING HIGH MOISTURE WILL KEEP RAIN CHANCES ABOVE NORMAL THROUGH LATE IN THE WEEK...ALTHOUGH NOT AS HIGH OF A COVERAGE AS TODAY. PERIODS OF HEAVY RAIN WILL AGAIN BE POSSIBLE WEDNESDAY. SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED OVER THE WEEKEND INTO EARLY NEXT WEEK...AS A MORE TYPICAL MID SEPTEMBER RAINFALL PATTERN RETURNS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT MEASUREMENTS OF RAIN AT OR ABOVE THREE INCHES AND...OR OBSERVATIONS OF ANY ROADWAYS BECOMING NEARLY IMPASSIBLE DUE TO STANDING WATER. SPRATT/WEITLICH
In the hours before
Local storm report, Sep 13, 1:04 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
104 PM EDT TUE SEP 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND GST 5 NE PORT CANAVERAL 28.46N 80.53W
09/13/2016 M41.00 MPH BREVARD FL MESONET
UPDATED TIME AND MAGNITUDE OF HIGHER WIND GUST THAT
OCCURRED LATER. USAF WIND TOWER 0003 MEASURED A WIND GUST
OF 41 MPH/36 KT FROM THE SSE.
&&
JCLocal storm report, Sep 13, 1:14 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
114 PM EDT TUE SEP 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND GST 5 NE PORT CANAVERAL 28.46N 80.53W
09/13/2016 M47.00 MPH BREVARD FL MESONET
UPDATED TIME AND MAGNITUDE OF HIGHER WIND GUST THAT
OCCURRED LATER. USAF WIND TOWER 0003 MEASURED A WIND GUST
OF 47 MPH/41 KT FROM THE SSE.
&&
JCLocal storm report, Sep 13, 2:01 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
201 PM EDT TUE SEP 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM MARINE TSTM WIND 7 E DAYTONA BEACH 29.21N 80.91W
09/13/2016 M63.00 MPH AMZ550 FL OTHER FEDERAL
RESEARCH VESSEL REPORTED GUSTS TO 63 MPH/55 KTS ON 5
SEPARATE OCCASIONS. 40 MPH/35 KT SUSTAINED WINDS OVER THE
PAST 3 HOURS WERE ALSO REPORTED.
&&
JCSpecial weather statement, Sep 13, 2:13 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
213 PM EDT TUE SEP 13 2016
FLZ047-131900-
SOUTHERN BREVARD COUNTY FL-
213 PM EDT TUE SEP 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR UNTIL 300 PM EDT...
AT 212 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GRANT-VALKARIA...OR NEAR BAREFOOT BAY...MOVING NORTH AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MALABAR...BAREFOOT BAY...SEBASTIAN INLET...ROSELAND AND MICCO.
LAT...LON 2784 8046 2783 8048 2785 8049 2783 8050
2783 8051 2782 8057 2801 8059 2802 8049
2790 8043 2784 8041
TIME...MOT...LOC 1812Z 192DEG 18KT 2796 8051
WEITLICHLocal storm report, Sep 13, 2:19 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
219 PM EDT TUE SEP 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TORNADO 1 SW BAREFOOT BAY 27.88N 80.53W
09/13/2016 BREVARD FL PUBLIC
TORNADO REPORTED SOUTHWEST OF MICCO ROAD EAST OF
INTERSTATE 95.
0158 PM TORNADO 1 WNW BAREFOOT BAY 27.89N 80.53W
09/13/2016 BREVARD FL PUBLIC
PRIVATE METEOROLOGIST REPORTS TORNADO WEST OF BAREFOOT
BAY.
&&
JCLocal storm report, Sep 13, 2:22 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
222 PM EDT TUE SEP 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM TSTM WND GST 5 NE PORT CANAVERAL 28.46N 80.53W
09/13/2016 M49.00 MPH BREVARD FL MESONET
USAF WIND TOWER 0003 MEASURED A WIND GUST OF 49 MPH/43 KT
FROM THE SSE.
&&
JCThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 3:20 AM EDT | Special Weather Statement | MLB | Volusia | 55 min |
| Sep 13, 9:08 AM EDT | Special Marine Warning | MLB | 97 min | |
| Sep 13, 10:35 AM EDT | Special Marine Warning | MLB | 85 min | |
| Sep 13, 11:15 AM EDT | Wind Advisory | MLB | Volusia | 5 hr |
| Sep 13, 11:28 AM EDT | Special Weather Statement | MLB | Volusia | 62 min |
| Sep 13, 11:45 AM EDT | Special Marine Warning | MLB | 2 hr | |
| Sep 13, 12:14 PM EDT | Special Weather Statement | MLB | Volusia | 61 min |
| Sep 13, 1:29 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Sep 13, 1:45 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Sep 13, 1:50 PM EDT | Tornado Warning | MLB | Brevard | 25 min |
| Sep 13, 2:13 PM EDT | Special Weather Statement | MLB | Indian River | 47 min |
| Sep 13, 2:32 PM EDT | Small Craft Advisory | MLB | 15 hr | |
| Sep 13, 3:03 PM EDT | Areal Flood Advisory | MLB | Brevard | 117 min |
| Sep 13, 3:47 PM EDT | Special Marine Warning | MLB | 88 min | |
| Sep 13, 4:15 PM EDT | Wind Advisory | MLB | Volusia | 5 hr |
| Sep 13, 6:22 PM EDT | Areal Flood Advisory | MLB | Orange, Osceola | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.